# SDR C77A20160404001

- Difficulty date: April 4, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 21,885 hours, 12,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Part time: 11,024 hours, 6,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN LT SEAT TRACK, PN 170-03264-001, HAS MULTIPLE AREAS OF CORROSION FROM FRAME 14 - 19, Y= -260, X=4270 - 5645.  R & R FWD CABIN LT SEAT TRACK IAW SRM 51-41-01 & 51-43-01 ON WO 19665752E7 IAW EO E175-53MR-061 REV 5 WO 2046513.
